# SDR V0XD20180906007

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB IS CRACKED.  REPAIRED AFT STAIR WEB BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLING REPAIR PARTS IAW REO 670-52-11-104 REV H DATED 2019-08-14, ZONE 6 REPAIR.
